Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the fixed point sets of smooth involutions
on the products of spheres


Author: Huajian Yang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1941-1947
MSC (1991): Primary 57S17
MathSciNet review: 1307574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we have, under some conditions on cohomology, that the fixed point set of a smooth involution on a product of spheres is of constant dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57S17

Retrieve articles in all journals with MSC (1991): 57S17


Additional Information

Huajian Yang
Affiliation: Department of Mathematics, Lehigh University, Bethlehem, Pennsylvania 18015; Department of Mathematics, South China Normal University, Guangzhou, People’s Republic of China, 510631
Email: hy02@lehigh.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03249-2
PII: S 0002-9939(96)03249-2
Keywords: Fixed points, involutions
Received by editor(s): September 22, 1993
Received by editor(s) in revised form: November 20, 1994
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society